Note on lattice-point-free convex bodies

Awyong, Poh Wah, Henk, Marti and Scott, Paul R. (1998) Note on lattice-point-free convex bodies. Monatshefte Fur Mathematik, 126 1: 7-12. doi:10.1007/BF01312452


Author Awyong, Poh Wah
Henk, Marti
Scott, Paul R.
Title Note on lattice-point-free convex bodies
Journal name Monatshefte Fur Mathematik   Check publisher's open access policy
ISSN 0026-9255
Publication date 1998-01
Year available 1998
Sub-type Article (original research)
DOI 10.1007/BF01312452
Volume 126
Issue 1
Start page 7
End page 12
Total pages 6
Place of publication Vienna, Austria
Publisher Springer Wien
Collection year 1999
Language eng
Keyword Convex bodies
Lattice points
Inradius
Volume
Surface area
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 20 Jun 2013, 12:31:26 EST by Kay Mackie on behalf of School of Mathematics & Physics